# SDR IPXA10M62987

- Difficulty date: September 14, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 65,890 hours, 9,611 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA0150501
- Condition: Damaged
- Location: Fs 739 L46l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C PERFORMED DVI OF EXPOSED STRUCTURE OF SKIN REMOVED FROM STA 595 TO 765  AND L36L TO L48L. FOUND LONGERON HOLE ENLONGATED AT STA 735 AND L46L.  REMOVED LONGERON 46 FROM FS 739-FS 765. FABRICATED REPLACEMENT LONGERON AND INSTALLED REF DWG ACA0150 AND SRM 51-35-01 PG 3 AND SRM 51-33-01 PG 30-32.
